# SDR 120B2020011300006

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,335 hours, 15,937 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: AM8T
- Part serial: 16246
- Condition: Inoperative
- Location: Cockpit
- Part time: 99,335 hours, 15,937 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S HAND MIC IS INOPERATIVE.
